Friday, May 30, 2008

What the Heck??????

What was I thinking? I ordered a new swim suit for my trip a couple of evenings ago. Somewhere around here are swim suits but since it has been years since wearing one, I have no idea where I stuffed them or did I actually get rid of them? I have also been working up courage to use our pool again. From the crowds so far we are in a season of young skinny and buff people, so I will have to pick my times when the older set like Fern and Deloris are at the pool. I had a set of exercises I used to do in the pool to help my knee when I played tennis. It would probably be good to start these again.

This morning everything hit. I don't have the equipment to blame PMS and I am on the other side of "the change." It must be catch up with emotions gone wild from the past few weeks. A couple of weeks ago I received a well thought out and weighted butt chewing. It was taking one for the team, cause I got the brunt of frustration over some things that really aren't anything I am that involved with but I was available and took the blow. It took several days for my emotions to right and settle.

It has also been several weeks of fixing things that I didn't break. There have been times I have wanted to talk and have attempted conversation only to be silenced by an unending string of words with no breach for me to even dare speak.

Interests and activities now just seem to be drudgery. Routine, mendacity, and rote seem to be my companions these days. Although insecurity and indecision have made a few appearances.

Being on this medicine for three months has certainly made a change in me. My mind stays focused and single minded on task. It hurts to hear how much more fun it is to talk with me or do things with me now that I am medicated. It has only been 3 months, so what were they thinking all the years beforehand? People usually like to be around me but yet there is something in me that seems to upset and agitate people.

It is difficult for me to watch my mom succumb to a disease that is taking her away. My heart broke when she struggled to understand her choice of beef or chicken at lunch last week. She didn't know what the waitress was talking about. I saw a postcard on Post Secret that said something to the effect, "Alright already, we know you're gay." I am worn out from the struggles and the hurt as my gay sibling wrecks havoc on our family.

When Buddy got sick on Sunday, I scrambled to my knees in prayer for her. I could not face a future without my furry gray companion. This was only complicated by waiting for news on my handsome gray headed companion. We have received the bill for the testing but no word about the results of the tests.

My sister in law called this morning and she and the girls will not be coming to Houston this summer. I am disappointed beyond words.

I go in my closet and can't find a thing to wear...which is a huge lie of the enemy. There is stuff with tags that have never been worn hanging in the closet.

All this and more crashed in on me this morning and I could not stop crying. Even this afternoon I have teared up more than once. It seems to me I should be so happy right now getting to go on a fun vacation and to see the creation and wonder of God through nature in Alaska. But I am too worried about what to take, how to pack and what to wear.

I do not despair and have hope in the One, Almighty God, I AM. But this morning, I needed to let some of the pressure go and instead of saying things I would regret or taking action on situations, I cried. It was a gift from God those tears. So now I am sleepy but not angry, tired but not despondent.

Yet, I ordered a swimsuit...what in the heck was I thinking????

4 comments:

KELLY said...

Nancy,
I love you and appreciate more and more everyday - and it has nothing to do with your medication! You are one of the most precious gifts God has ever given me - and I treasure your friendship beyond words. I pray that God grants you rest beyond your wildest dreams! Love, love, love!

Dana said...

I am so angry at whoever said they like you more with the medication. I cannot imagine you being a more likeable person with or without the meds. Now, I must admit you are extremely funny without and the meds tend to make you a little less Robin Williams in humor and more like Stephen Colbert - still very funny, just different styles.

I am so angry about someone chewing your backside like a scapegoat. I just went through the exact same thing on Friday and it is no fun.

I am sad you didn't have someone to talk to about your emotions...I hope I wasn't one of those persons with the never ending string of words - like I am now. :)

Sometimes I get so caught up in my own world I don't notice the chaos in others. For that selfishness in me, I am sorry my friend...

Anonymous said...

now i feel sad to think that while i was looking for your car in the sugarland area today...hairdresser appt....you were at home sad....you were on my heart for a reason....you shouldn't have to "walk through" so many things at the same time BUT just think of how bad you would be if you were alone!!!! Praise Him!

Amanda said...

I'm sorry you've been going through a stinky few weeks. The enemy is trying to demoralize you over that medicine. Call him out like you did over the clothes in your closet. Don't receive those comments from other people. You are a wonderful person and, girl, you do need a vacation!